# SDR SWI2025F01566

- Difficulty date: August 25, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT TRACK 2-2 HAS WEAR MARKS AND PITTING IN MULTIPLE SPOTS. (MARKED)   (C-CHECK RO 11/22/2025)COMPLIED WITH REO 670-57-42-2210 REV-- DATED 2025-09-15. OPS TEST GOOD AT THIS TIME PER CRJ700 AMM 27-50-00-710-801-A02. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
